On the change of a finite number of elements in a system of root functions of a differential operator without loss of the basis property
Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 33-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_1_a5,
author = {V. A. Gorelov},
title = {On the change of a finite number of elements in a system of root functions of a differential operator without loss of the basis property},
journal = {Differencialʹnye uravneni\^a},
pages = {33--38},
year = {1997},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_1_a5/}
}
TY - JOUR AU - V. A. Gorelov TI - On the change of a finite number of elements in a system of root functions of a differential operator without loss of the basis property JO - Differencialʹnye uravneniâ PY - 1997 SP - 33 EP - 38 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_1_a5/ LA - ru ID - DE_1997_33_1_a5 ER -
%0 Journal Article %A V. A. Gorelov %T On the change of a finite number of elements in a system of root functions of a differential operator without loss of the basis property %J Differencialʹnye uravneniâ %D 1997 %P 33-38 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1997_33_1_a5/ %G ru %F DE_1997_33_1_a5
V. A. Gorelov. On the change of a finite number of elements in a system of root functions of a differential operator without loss of the basis property. Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 33-38. http://geodesic.mathdoc.fr/item/DE_1997_33_1_a5/